# SDR RAIA00601039

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 17,625 hours, 15,770 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT 5575 - STL - EMERGENCY LIGHT FLOOR STRIP IN FRONT OF SEAT 1A INOP.  MAINTENANCE RESECURED THE ELECTRICAL CONNECTION AT THE THE LIGHT STRIP.
